# SDR CA101004003

- Difficulty date: October 1, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,995 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Loose
- Location: Magneto
- Part time: 893 hours
- Component: Magneto, 4372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOOSE RIVET WAS FOUND ON THE IMPULSE COUPLING DURING SCHEDULED MX.
